# SDR SWIA202264639

- Difficulty date: January 4, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL OB STANDOFF CRACKED.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED CRACKED STAND OFF P/N CN624-2082-201 ON OUTBD SIDE OF RH LOWER TRANSCOWL. REF. CRJ700 SRM 51-42-10-001-001-A01 AND ALL STEPS OF REO 670-54-21-971 REV A, DATED 2017/05/11. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY. WEIGHT REMOVED = 0.04LBS. WEIGHT INSTALLED = 0.04LBS. NO WEIGHT CHANGE. VERIFIED WITH SCALE TUC1755 NEXT CAL DUE 30-SEP-22.
